Fifth Mississippi State Conference on Differential Equations and Computational Simulations,
Electron. J. Diff. Eqns., Conf. 10, 2003, pp. 109-113.

Uniform stability of multidimensional travelling waves for the nonlocal Allen-Cahn equation

Fengxin Chen

In this paper, we study the uniform stability of mutidimensional planar travelling waves for the nonlocal Allen-Cahn equation.

Published February 28, 2003.
Subject classifications: 35K55, 35Q99.
Key words: nonlocal phase transition, travelling waves, continuation.

Show me the PDF file (170K), TEX file, and other files for this article.

Fengxin Chen
Division of Mathematics and Statistics
University of Texas at San Antonio
San Antonio, TX 78249, USA
Return to the table of contents for this conference.
Return to the Electronic Journal of Differential Equations